# SDR SWIA200210797

- Difficulty date: April 14, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 6,400 hours, 8,951 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SERVICE LIGHT ILLUMINATED 3 MINUTES AFTER TAKEOFF.  RETURNED TO SLC.  CLEANED AND LUBED ALL SERVICE DOORS.  OPS CHECKS GOOD IAW MM 52-73-03.
